Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

White discharge and spots on the penis. Diagnosed with balantis. What is it?

I have white a few white dots on my penis ...when i take a shower I clean everything and then after a day a lot of some white stuff accumulates on my penis..I don t know what is doctor said it s balanitis and i still have to go to a specialist to check me out doesn t hurt,it s not itching..nothing..just a few white dots and a lot of white stuff,somethjing i don t know...i m scared
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have accumulation of Smegma a oily secretion of glands located in Glans of the penis.This is a normal secretion to keep glans of the penis covered with to avoid exposure to the external atmosphere.
There is nothing to worry about.
Please observe good personal hygiene by cleaning it everyday while taking bath.

Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor